# SDR CA050425009

- Difficulty date: April 24, 2005
- Submitted: May 2, 2005
- Operation: General aviation
- Make and model: Airbus A310-300
- Aircraft time: 51,967 hours
- Engine: Ge CF680C2A5
- System (JASC): 7603 · Power Lever
- Part: Push-Pull Cable
- Part number: 4261212A
- Part serial: 15157
- Condition: Contaminated
- Location: Throttle
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) WHILE IN CRUISE AT 340, AFTER 2.5 HRS IN FLIGHT, NR 2 ENGINE THROTTLE JAMMED.  QRH APPLIED WING ANTI-ICE SELECTED.   AFTER CRUISING AT 260, THROTTLE CONTROL RECOVERED AND NORMAL OPERATION UP TO FL 360 AND THE REMAINING OF THE FLIGHT.  THROTTLE CONTROL VERIFICATION CARRIED OUT ON ARRIVAL AND FOUND THROTTLE OPERATION NORMAL, FREE AND NO BINDING.  NR 2 ENGINE THROTTLE PUSH-PULL CABLE ASSY REPLACED AS PRECAUTIONARY DUE FOUND MOISTURE BETWEEN PROTECTIVE SHIELDS.
